RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1300–1303 (Mi dan32106)  

MATHEMATICS

Distribution of nonrigid bushing connections for a convex surface

V. T. Fomenko

Rostov-on-Don State University

Full text: PDF file (533 kB)

Bibliographic databases:
UDC: 513.73
Presented: И. Н. Векуа
Received: 17.05.1965

Citation: V. T. Fomenko, “Distribution of nonrigid bushing connections for a convex surface”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1300–1303

Citation in format AMSBIB
\Bibitem{Fom66}
\by V.~T.~Fomenko
\paper Distribution of nonrigid bushing connections for a convex surface
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1300--1303
\mathnet{http://mi.mathnet.ru/dan32106}
\zmath{https://zbmath.org/?q=an:0145.41503}


Linking options:
  • http://mi.mathnet.ru/eng/dan32106
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020